Acral erythema, also called as hand-foot syndrome or palmar-plantar erythrodysesthesia, is characterized by swelling, redness, paraesthesia (numbness) and desquamation (skin peeling) of palms, soles and rarely on knees and elbow. Acryl erythema is an adverse drug reaction which typically appear after several months of treatment with chemotherapeutic agents, gemcitabine and fluorouracil being the most common drugs causing reaction. Chemotherapy induced acryl erythema is a dose dependent condition, regression of which can be achieved by discontinuation of chemotherapy or by dose reduction. Treatment for chemotherapy induced acryl erythema includes symptomatic treatment with analgesics and antihistaminic drugs to reduce pain and edema.
Surge in usage of chemotherapeutic agents due to increasing incidence of cancers is the major growth driver of global chemotherapy induced acral erythema treatment market. According to WHO cancer factsheet 2015, the worldwide incidence of cancers is expected to increase by 70% in next 2 decades which perhaps influence the growth of global chemotherapy induced acral erythema treatment market over the forecast period from 2016–2026. Moreover, lifestyle up-gradation, increasing number of smokers are some secondary considerations accountable for rise in global chemotherapy induced acral erythema treatment market.
For More info Click Here.